# SDR SWAA2013022513066

- Difficulty date: February 16, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6570824
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BS 360 TO BS 351.2 BL 0 INTERNAL AREA OF E/E COMPARTMENT.  REPLACED WEB IAW SRM AND DRAWING.
